advertisement
Question
Posted by: Di | 2010/04/22

Not losing any weigh on ciplatrim

I have been using ciplatrim for about 2 weeks now and the first week was great because i didn''t have much of an appetite but i don''t seem to be losing anything and now my appetite is the same that it was before i started using it. I gym about 5 times a week with 3x spinning and the rest weight training. I don''t weigh myself on the scale because i know muscle weighs more than fat but i have not noticed any weight loss in my clothes. Is it possible to not lose weight on this as well? i follow a very healthy diet with no more than 1500calories a day and occasionaly on the weekend might have a treat like chocolate but include this in my calorie intake. Why am i not losing weight? i also drink lots of water???? i only want to lose about 4kgs to get down to 57kg? but its not happening :(

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Di
Although sibutramine the active ingredient in Ciplatrim has 2 types of effects:1) Suppression of appetite and 2) Stimulation of the basic metabolic weight, which should both contribute to weightloss, esp if you are using a 1500 kcal/day slimming diet and doing intensive exercise, it may not work in some individuals. If this is the case then STOP taking this medication and rather just use your diet and the exercise to lose the 4 kg. I hope you are not overdoing your water intake? It is not a good idea to exceed 2.5 litre of LIQUID a day (this includes any beverage you may drink, such as cold drinks, tea, coffee, milk, etc). Drinking too much liquid can lead to electrolyte imbalances because vital nutrients such as potassium, sodium and magnesium are washed out of the body, which can cause water retention which will make you weigh more even if you have lost fat mass.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: John | 2010/04/29

I lost a jean size and then it stoped!
I am diabetes type 2. I am injecting Insulin. Insulin makes you fat!
Good luck. 2 weeks is very short, try at least 3 months!

Reply to John
Posted by: DietDoc | 2010/04/22

Dear Di
Although sibutramine the active ingredient in Ciplatrim has 2 types of effects:1) Suppression of appetite and 2) Stimulation of the basic metabolic weight, which should both contribute to weightloss, esp if you are using a 1500 kcal/day slimming diet and doing intensive exercise, it may not work in some individuals. If this is the case then STOP taking this medication and rather just use your diet and the exercise to lose the 4 kg. I hope you are not overdoing your water intake? It is not a good idea to exceed 2.5 litre of LIQUID a day (this includes any beverage you may drink, such as cold drinks, tea, coffee, milk, etc). Drinking too much liquid can lead to electrolyte imbalances because vital nutrients such as potassium, sodium and magnesium are washed out of the body, which can cause water retention which will make you weigh more even if you have lost fat mass.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement